# SDR USAA2012062100009

- Difficulty date: June 20, 2012
- Submitted: June 21, 2012
- Operation: Air carrier
- Aircraft: N660AW
- Make and model: Airbus A320-232
- Aircraft serial: 1234
- Aircraft time: 44,559 hours, 16,551 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 25143050
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD GALLEY EMERGENCY EXIT LIGHT AT R-1 DOOR LENS IS MISSING.  INSTALLED LENS ON EMERGENCY EXIT LIGHT AT FORWARD GALLEY R-1 DOOR.
